Evidence map›Paper›PMID 38021877›Full record

ArticleCureus2023

Atorvastatin-Induced Autoimmune Hepatitis: A Case Report.

Jonathan Tse, Sam Natla, Rohit Mekala, Ian Crumm, Melissa H Olken

Open access · diamondAbstract readCase Reports
In one paragraph

Article in Cureus, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 9 papers.

0numbers the graph read from it
0cells of the map it votes in
9citing papers in PubMed
1.9field-weighted citation impact, top 13% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

9 citing papers in PubMed, 9 citations in OpenAlex.

  1. Article
  2. Review
  3. Review
  4. Review
  5. Review
  6. Article
  7. Atorvastatin unveiling primary biliary cholangitis and autoimmune hepatitis overlap syndrome in an older adult: A case report.Malaysian family physician : the official journal of the Academy of Family Physicians of Malaysia · 2025
    Article
  8. Article
  9. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

5 authors at 1 institution in 1 country.

Jonathan TseInternal Medicine, Western Michigan University Homer Stryker M.D. School of Medicine, Kalamazoo, USA.
Sam NatlaInternal Medicine, Western Michigan University Homer Stryker M.D. School of Medicine, Kalamazoo, USA.
Rohit MekalaInternal Medicine, Western Michigan University Homer Stryker M.D. School of Medicine, Kalamazoo, USA.
Ian CrummInternal Medicine/Pediatrics, Western Michigan University Homer Stryker M.D. School of Medicine, Kalamazoo, USA.
Melissa H OlkenInternal Medicine, Western Michigan University Homer Stryker M.D. School of Medicine, Kalamazoo, USA.
Western Michigan University · US

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug-induced autoimmune hepatitis (DIAIH) is a poorly understood form of drug-induced liver injury that presents with features mimicking autoimmune hepatitis. Statins, commonly prescribed for lowering cholesterol and for cardiovascular disease prevention, have been documented in rare cases as being responsible for DIAIH. In this case report, we detail a case where a patient developed DIAIH due to her atorvastatin. We also highlight the diagnostic approach and management strategies for DIAIH.

Indexed as

atorvastatin-induced autoimmune hepatitisdrug-induced autoimmune hepatitisdrug-induced liver injuryidiopathic autoimmune hepatitisstatin-induced autoimmune hepatitisstatin safetystatin side effects

Identifiers

PMID38021877
PMCPMC10679798
OpenAlexW4388191761

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.